# SDR C2XA05BT032

- Difficulty date: May 27, 2005
- Submitted: May 31, 2005
- Operation: Air carrier
- Aircraft: N13964
- Make and model: Emb EMB-145LR
- Aircraft serial: 145123
- Aircraft time: 14,645 hours, 11,051 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3025101
- Condition: Faulty
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BTV-CO2366, DURING 1A INSPECTION, MAINTENANCE FOUND THE RIGHT FORWARD WING EMERGENCY LIGHT TO BE NOT WORKING.  REMOVED AND REPLACED EMERGENCY LIGHT ASSEMBLY IAW EMB145 AMM NR 33-50-10, OPS CHECKED GOOD.
